A decision method for the recognizability of sets defined by number systems
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 20 (1986) no. 4, pp. 395-403.
@article{ITA_1986__20_4_395_0,
     author = {Honkala, Juha},
     title = {A decision method for the recognizability of sets defined by number systems},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {395--403},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {20},
     number = {4},
     year = {1986},
     zbl = {0639.68074},
     mrnumber = {880843},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1986__20_4_395_0/}
}
TY  - JOUR
AU  - Honkala, Juha
TI  - A decision method for the recognizability of sets defined by number systems
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1986
DA  - 1986///
SP  - 395
EP  - 403
VL  - 20
IS  - 4
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/ITA_1986__20_4_395_0/
UR  - https://zbmath.org/?q=an%3A0639.68074
UR  - https://www.ams.org/mathscinet-getitem?mr=880843
LA  - en
ID  - ITA_1986__20_4_395_0
ER  - 
Honkala, Juha. A decision method for the recognizability of sets defined by number systems. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 20 (1986) no. 4, pp. 395-403. http://www.numdam.org/item/ITA_1986__20_4_395_0/

1. K. Culik Ii and A. Salomaa, Ambiguity and Decision Problems Concerning Number Systems, Information and Control, Vol. 56, 1983, pp. 139-153. | MR 735500 | Zbl 0541.03006

2. S. Eilenberg, Automata, Languages and Machines, Vol. A, Academic Press, New York, 1974. | MR 530382 | Zbl 0317.94045

3. J. Honkala, Bases and Ambiguity of Number Systems, Theoret. Comput. Sci., Vol. 31, 1984, pp. 61-71. | MR 752094 | Zbl 0546.68066

4. J. Honkala, On Number Systems with Negative Digits, 1984, submitted for publication. | Zbl 0659.68098

5. H. Maurer, A. Salomaa and D. Wood, L Codes and Number Systems, Theoret. Comput. Sci., Vol. 22, 1983, pp. 331-346. | MR 693064 | Zbl 0531.68027

6. A. Salomaa, Formal Languages, Academic Press, New York, 1973. | MR 438755 | Zbl 0262.68025